# SDR DALA1257821504

- Difficulty date: December 24, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,047 hours, 18,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND EMERGENCY LIGHT FROM ROW 32C-40C OUT.  MX REPLACED THE CHARGER ASSY.  SYS OPS IS NORMAL.
